Pacific Journal of Mathematics

A class of isotropic covariance functions.

Yashaswini Mittal

Article information

Pacific J. Math., Volume 64, Number 2 (1976), 517-538.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G15: Gaussian processes


Mittal, Yashaswini. A class of isotropic covariance functions. Pacific J. Math. 64 (1976), no. 2, 517--538.

Export citation


  • [1] S. M., A new characterization of characteristic functions of absolutely continuous distributions, To appear in Pacific J. Math. (1975).
  • [2] T. Dalenius, J. Hajek and S. Zubrzycki, On plane sampling and related geometrical problems, Fourth Berkeley Symposium, I, (1961), 125-150.
  • [3] I. Gikhman and A. Skorokhod, Introduction to the theory of random processes. W. B. Saunders Company, Philadelphia, (1969).
  • [4] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series and products. Academic Press, New York, (1965).
  • [5] B. Matern, Special variation, Medd. Statens Skogsforskningsistitut. Band 49, NR5, (1960).
  • [6] Yash Mittal and Donald Ylvisaker, Strong laws for the maxima of stationary Gaussian processes, Ann. Prob. 4 No. 3, 357-372.